Jump to content

jackiemxoxo

Members
  • Content Count

    165
  • Joined

  • Last visited

Everything posted by jackiemxoxo

  1. Both lyme and mitral valve stuff can cause dysautonomia issues. Those are two big culprits right there that may be influencing your symptoms. I would not jump the gun and think you have something like MSA when you have known issues that can cause it. From my experience, my symptoms get better then worse then better so I just kind of take it as it comes. I am thankful for the periods of wellness and I try not to stress myself out too much because anxiety can make the symptoms so much worse. After 5 years, I truly don't know the cause of my symptoms and sometimes I worry that that there is a ser
  2. I have the toughest time with finding good GI docs too. Dysautonomia can cause esophageal dysmotility, spasms, etc. I was on protonix for awhile then switched to zantac twice a day after everything healed. Protonix is great for esophagitis stuff as well as dexilant. I would bring up switching to a different ppi to your doc especially one that targets esophagitis. I'm so sorry you are going through this and I know that this stuff can make life really difficult so I hope you get some answers soon. Following a paleo/anti-inflammatory diet can also help in the healing process.
  3. I always wonder this too. I have had pots for 5 years and only within the last year had muscle weakness as a symptom. Mine comes and goes though, it does not stay and it is sometimes accompanied by numbness. Edited to add- I have had MRI's to rule out MS, they were positive it was not that. I went to a rheumatologist who told me sjogren's could possible cause this but they dont really know how to treat it and it could go away as fast on its own as with treatment.
  4. I have not had IVIG but I had plasmaresis when I initially got sick 5 years ago. I have sjogren's as well. My initial experience with plasmaresis is that I felt like crap at first and then felt better. It took me about 2 weeks to start feeling better. I think everyone's experience is different though and hopefully you will start feeling better right away. Make sure your doctors are watching out for allergic reactions which are more likely with IVIG.
  5. Update- I think all the pain I have been experiencing lately are from esophageal spasms. I am going to have to investigate more with another GI doc but it seems like the culprit. I just thought I'd post this in case anyone was going through something similar and wondering about a possible cause.
  6. I agree with statesof, anxiety can make dysautonomia way worse so be careful with those thoughts. However, it cannot solely cause dysautonomia. Like above, mine came overnight and out of the blue.
  7. Bigtrouble, in the past when I have had chest pain, it would only last a few seconds here and there then go away. This last episode it lasted a whole day and then I have had left arm pain for the past 3 days. I do not tolerate beta blockers because they make me very tired and drop my blood pressure too low. I will end up sleeping all day and still feel tachycardic. I am very sensitive to medications. I tried 4 different betablockers and I am allergic to 2 of them so that did not give me options either. This was all 5 years ago though when my dysautonomia started and I was at my worse. I just d
  8. thanks for the responses and links. My blood tests, echo, and ekg were all normal which is good. It had been awhile since I had chest pains and they were not like usual this time so it was unnerving. It also did not help that I have left arm pain. Dysautonomia can be so difficult. Also, the stomach issues can add to further confusion. I just hope I start feeling better and can move past this so it doesnt cause anxiety. I do not take beta blockers so I always worry that my heart is working too hard but I feel like crap on them.
  9. Thanks Katybug, the doctors here are not specialized in dysautonomia so they don't really know. I have been told mitral valve can cause pain but mine is mild and it just seemed like a different pain. So far all my blood tests were negative so that is good. It is just difficult because I don't think many doctors understand dysautonomia chest pain or what to do about it.
  10. When you all get chest pain, how long does it usually last? I have had chest pain that last for a few seconds here and there and then disappears. Yesterday, I kept having this rhythmic chest pain that would come about every 20 seconds and it lasted for hours. Tylenol helped relieve it so I don't think it was cardiac but I am not positive. I had blood tests and an echo which all seem to come back negative. It was different from my usual chest pain in that it was higher which made me not think cardiac either but you never know. I was just wondering what other people's experience of chest pain wa
  11. Thanks statesof, I think I am going to hold off until I get really desperate. I am going on vacation this weekend and I am too afraid of it causing a bad reaction. I agree with taking a small dose though if I ever get brave enough. It is nice to meet someone who has similar sensitivities.
  12. Keflex- I really like this antibiotic for UTI's. If the UTI is really bad you could see if she could get a shot of rocephin which I had to do when I got a kidney infection post partum. I would bring it up her doctor that it isn't helping and mention how big of a deal it is and hopefully they will work with you.
  13. Has anyone taken linzess for gastroparesis/to speed up motility. My neuroendo prescribed me some just in case I needed it but I am a little afraid to take it. I am so sensitive to meds that I usually get all the side effects that come with them. I once tried reglan when I was eating nothing and it gave me a painful uti but luckily benadryl reversed it. Anyone have any good or bad experiences with this drug?
  14. No, carafate is prescription. It is a good one to have around. The only annoying thing about it is that you have to time out when you take it versus your other meds because it can affect absorption.
  15. yes, liquid carafate seems to help. It basically coats your gi tract so the acid cannot burn it. It is not a solve all and bile reflux is near impossible to cure but it helps. ETA- I take protonix too and agree with above poster.
  16. Are you sure the nausea is from the lexapro? I mean it very well could be but dysautonomia can cause a lot of GI issues too. Also, stress can cause GI issues as well so maybe something for your stomach could help.
  17. Update- I found out I tested positive for Ehrlichia (bacteria associated with ticks) so I will hopefully be seeing infectious disease soon to get their opinions.
  18. Thanks for the responses. I have a follow up with the neuro in 3 weeks. I am also trying to see infectious disease and rheumatology. My eyes have also been extremely dry so I am wondering if this is some weird sjogren's connection but the wait for rheumatology is ridiculous around here. I will most likely see them in July unless I can get an appt sooner. My onset was very acute and I never had this symptom before except for when I was in the hospital 5 years ago after being diagnosed with autonomic neuropathy. Even then, it only lasted a day and I was pooling severely/bed ridden so I contribut
  19. For the past 10 days, I have experienced intermittent numbness in my arms,legs, hands, and feet. It started out symmetrically in both arms and feet and now it seems sporadic. I went to a neurologist who ruled out MS with two normal MRI's. I was just wondering if anyone else has had something similar? Also, my dysautonomia symptoms are doing ok besides the bouts of extreme fatigue.
  20. Anyone get restless leg syndrome and the feeling of heaviness/weakness in their arms and legs? I recently had another bad flare after another allergy which I think is related to b12 vitamins. I am having a lot of GI issues but the weirdest symptoms is the restless leg/body feeling and weakness. I was just wondering if anyone else experiences these kind of symptoms. Thanks
  21. Sorry this is happening Katie. I just had a bone scan too but I am still at 70% so no treatment yet. I wanted to say that if you are on PPI meds/stomach meds that they can really reduce your b12 which can contribute to osteopenia and such. Just something to be aware of because mine were becoming depleted because of this. I hope you find some answers.
  22. I just had an endoscopy done in January and was terrified of the anethesia. Especially since my neuroendocrinologist told me it could have bad effects. I ended up talking to the anesthesiologist and doing it anyway. He ended up using versid (sp?) and profofol. I told him I am super sensitive to medication so he used minimal doses. It was fine but it took me a good 2 weeks to recover. I hope yours goes well and you find some answers.
  23. No but I had a cardiac profile done that shows I have the MTHFR defect and I have had 2 miscarriages so a hematologist told me to take it. I am on a very low dose of 2.5mg but apparently not low enough for me!
  24. After researching some, I realize that I may be getting these aches as a side effect of taking methylfolate which I just started about a month or so ago.
×
×
  • Create New...